On the uniform equidistribution of closed horospheres in hyperbolic manifolds
2012 (English)In: Proceedings of the London Mathematical Society, ISSN 0024-6115, E-ISSN 1460-244X, Vol. 105, 225-280 p.Article in journal (Refereed) Published
We prove asymptotic equidistribution results for pieces of large closed horospheres in cofinite hyperbolic manifolds of arbitrary dimension. This extends earlier results by Hejhal ['On the uniform equidistribution of long closed horocycles', Loo-Keng Hua: a great mathematician of the twentieth century, Asian J. Math. 4 (2000) 839-853] and Strombergsson ['On the uniform equidistribution of long closed horocycles', Duke Math. J. 123 (2004) 507-547] in dimension 2. Our proofs use spectral methods, and lead to precise estimates on the rate of convergence to equidistribution.
Place, publisher, year, edition, pages
2012. Vol. 105, 225-280 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-132643DOI: 10.1112/plms/pdr052ISI: 000307174700001OAI: oai:DiVA.org:uu-132643DiVA: diva2:358672